# SDR DALA2021020900761

- Difficulty date: February 4, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 64,203 hours, 25,453 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1722484) DURING INSPECTION FOUND # 7 FUSE PIN BORE IB FACE-CORRODED. ROTO-PEENED AREA PER B737 SRM 57-20-90 REPAIR 2. TREATED AND PAINTED REWORK AREA PER B737 SRM 57-20-90 REPAIR 2. TURN BUSHING AND REPAIR WASHERS AND CAD PLATED THEM PER B737 SRM 57-20-90 REPAIR 2. INSTALLED BUSHING PER B737 SRM 57-20-90 REPAIR 2.
